MathSciNet Relay Station
MathSciNet bibliographic data
MR1797514 (2001k:35306) 35R45 (35B05 35B40 35K15 35K55)
Pohozaev, Stanislav I.; Tesei, Alberto Blow-up of nonnegative solutions to quasilinear parabolic inequalities. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 11 (2000), no. 2, 99–109.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement